MathSciNet Relay Station
MathSciNet bibliographic data
MR2117196 (2006a:14104) 14R10 (14E05)
Kaliman, Shulim On a theorem of Ax. Proc. Amer. Math. Soc. 133 (2005), no. 4, 975–977 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement